# SDR FDEA2019022805506

- Difficulty date: February 5, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492405
- Condition: Corroded
- Location: Bs 1275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: RBL 27.50 NEAR STA 1275, SEAT TRACK WORN  MARKED RED/DOT 12 REPLACED DAMAGED SEAT TRACK FROM STA 1247 TO STA 1312 RBL 27.50 REF SRM 53-70-00   FIG 1 VOL1 & DWG SR10-53-002 & SRM51-31-01 VOL 2 & SEALED PER SRM 51-41-01 VOL 2
